# SDR AALA201707069029

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 16,196 hours, 6,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FORWARD MEGAPHONE INOP.  REMOVED AND REPLACED FWD MEGAPHONE IAW AMM25-64-00.  OPS CHECKED GOOD.
